# SDR DALA2025021901257

- Difficulty date: February 16, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N3747D
- Make and model: Boeing 737832
- Aircraft serial: 32374
- Aircraft time: 76,198 hours, 29,057 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0814017) FORWARD CARGO COMPARTMENT HAS CRACKED STRINGER CLIP AT BS 500I STRINGER 25R. DOT 018. REMOVED AND REPLACED STRINGER CLIP #143A1010-48 AT FWD CARGO BS 500I STRINGER 25R IAW B737 SRM 51-40-02.
